# SDR AALA202109143961

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 16,330 hours, 6,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Inoperative
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED R3 EMERGENCY DOOR ASSIST BOTTLE TO DISPATCH LIMITS PER AMM 52-22-00.
